| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (intermittent power) issue.The reporter stated the pump was beeping and vibrating on (b)(6) 2019 and showed the word "animas" on display screen.The battery was changed and then the pump turned back on and screen was normal.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 09-sep-2019 with the following findings: during investigation, there were reboots observed in black box.There was no damage to battery compartment or battery cap.Battery cap fit securely to pump.Pump powers up with display remaining blank.Unable to perform steps 10, 11, 13, 21 and 35.Unable to adequately investigate reported intermittent power.The battery cap contacts were within specification.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.